# SDR REXA2022062900420

- Difficulty date: June 13, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312083
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R FROM FS 295 - FS 310 IS CORRODED REMOVED STRINGER 20R P/N SH670-31208-3 IAW CRJ900 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW SERVICABLE STRINGER 20R P/N SH670-31208-3 IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW STGR 20R, PN: SH670-31208-3 FROM FS 280 TO FS 319 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
